Bulletin (New Series) of the American Mathematical Society

New connection method across more general turning points

J. F. Painter and R. E. Meyer

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.) Volume 4, Number 3 (1981), 335-338.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183548122

Mathematical Reviews number (MathSciNet)
MR609045

Zentralblatt MATH identifier
0469.34043

Subjects
Primary: 34E20: Singular perturbations, turning point theory, WKB methods
Secondary: 41A60: Asymptotic approximations, asymptotic expansions (steepest descent, etc.) [See also 30E15]

Citation

Painter, J. F.; Meyer, R. E. New connection method across more general turning points. Bull. Amer. Math. Soc. (N.S.) 4 (1981), no. 3, 335--338.https://projecteuclid.org/euclid.bams/1183548122


Export citation

References

  • 1. R. E. Langer, On the asymptotic solutions of differential equations, with an application to Bessel functions of large complex order, Trans. Amer. Math. Soc. 34 (1932), 447-464.
  • 2. M. A. Evgrafov and M. V. Fedoryuk, Asymptotic behaviour as λ → ∞ of the solution of the equation w" (z) - p (z, λ)w (z) = 0 in the complex z-plane, Uspehi Mat. Nauk. 21 (1966), 3-50 = Russian Math. Surveys 21 (1966), 1-48.
  • 3. F. W. J. Olver, Asymptotics and special functions, Academic Press, New York, 1974.
  • 4. J. F. Painter and R. E. Meyer, Connection at close quarters to generalized turning points, Math. Res. Ctr., Univ. Wis., Tech. Sum. Rep. 2068, 1980.